# SDR COMA9560610

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: V210D090BC
- Condition: Defective
- Location: Essential Buss
- Part time: 499 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ESSENTIAL BUS CAUTION MESSAGE IS ON AND THE BUS IS FULLY POWERED.  REPLACED THE BUS SENSE RELAY.
